# SDR 2006UALA01514

- Difficulty date: August 3, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 52,998 hours, 18,917 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1630
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS 14 IN LONG X .018 IN DEEP GOUGE AT STA 1630 BETWEEN STRINGERS 13L &14L.  FIRST PART OF DENT MEASURES 2.24 IN WIDE X .1 IN DEEP, SECOND PART MEASURES 3.5 IN WIDE X .13 IN DEEP, HAS 1 DENTED INTERCOSTAL WITH 1 RIVET DAMAGED ON INTERCOSTAL.  DAMAGED AREA HAS NO VISUAL CRACKS. FABRICATED AND REPLACED UPPER SKIN AT STA 1630 BETWEEN STR 13L-15L.  REMOVED DAMAGE ON LOWER SKIN AND FABRICATED AND INSTALLED DOUBLER AND FILLER, AND ALSO LAP SEAM REPAIR.
